Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 1, Issue 1, Pages 17-33

Sobolev capacity on the space W1,p()(n)

Department of Mathematics, P.O. Box 4 (Yliopistonkatu 5), FIN-00014 University of Helsinki, Finland

Received 1 December 2002

Academic Editor: Vladimir Maz'ya

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Petteri Harjulehto, Peter Hästö, Mika Koskenoja, and Susanna Varonen, “Sobolev capacity on the space ,” Journal of Function Spaces and Applications, vol. 1, no. 1, pp. 17-33, 2003.